MAUDE Adverse Event Report: STRYKER SPINE-US XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 5.5 X 55; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 5.5 X 55; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48145555
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that the xia polyaxial screw, implanted in the ilio region, pulled out post-operatively.The patient was revised to remove and replace the reported screw with a larger diameter screw.
 
Event or Problem Description
It was reported that the xia 4.5 polyaxial screw, implanted in the ilio region, pulled out post-operatively.The patient was revised one hour after initial procedure, to remove and replace the reported screw with a larger diameter screw.
 
Additional Manufacturer Narrative
Updated manufacturing site in g1 to stryker spine-france.Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device history records and complaint history were reviewed for the corresponding lot number, and no relevant issues or similar complaints were identified.The xia surgical technique guide was reviewed for adverse effects in pediatrics and potential root causes: additional adverse effects for pediatric patients: inability to use pedicle screw fixation due to limitations (pedicle dimensions and/or distorted anatomy).Pedicle screw mispositioning, with or without neurological or vascular injury.A root cause could not be establish as the reported device, x-rays, and information regarding the initial procedure were not provided.

Brand Name
XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 5.5 X 55
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12256716
Report Number3005525032-2021-00034
Device Sequence Number19715809
Product Code NKB
UDI-Device Identifier07613154122509
UDI-Public07613154122509
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48145555
Device Catalogue Number48145555
Device Lot Number099405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale